Join the 'Vagifem' group to help and get support from people like you.
We found 48 questions associated with the 'Vagifem' topic.
I just started taken this medicine..Vagifem 10mg. will it make a person gain weight..
Posted 7 Apr 2012 • 1 answer
I am a 66 year old woman and have taken Vagifem for almost a year.
Posted 9 days ago • 1 answer
If so, what would be the symptoms/side effects?
Posted 7 Mar 2014 • 1 answer
Posted 11 Jan 2014 • 1 answer
I was wondering if there are any women who have tried vagifem and what comments (both good or bad) they have about their experience with it?
Posted 29 Jan 2014 • 2 answers
I have swelling after sex and soreness after the wife used vagifem
Posted 28 Dec 2013 • 2 answers
Never used hormone pills, I'm new 2 taken them no side affects no pain r being sore, so can hav sex?
Im trying 10mcg vagifem for my 1st, thank God no side affects I'm a ware of. I never took any meds for hormones, its been since 97, when they remove everything I'm 38 now. So wit out taken ...
Posted 3 Mar 2014 • 1 answer
My partner likes oral sex and was wondering if the use of vagifem would be detrimental to him if he continues to perform oral sex? Should it be used at all in this circumstance?
Posted 18 Aug 2013 • 1 answer
I just started using Vagifem 10 mcg. I am supposed to use it every day for 7-10 days, then 2x a week for duration of use. I would like to know when the best time for intercourse would be, so that my ...
Posted 23 Jun 2013 • 2 answers
Posted 7 Nov 2013 • 0 answers
Posted 23 Nov 2013 • 1 answer
I have been having the 25mg vagifem for 6 months and it is workinf fine, now they have discontined the 25mg, is the 10mg the same drug or is is different, as my doctor has now perscribed 2x10mg ...
Posted 28 Feb 2013 • 1 answer
Can i combine vagifem with premarin oral rablets?
Posted 13 Jun 2013 • 0 answers
I started using replens and then tried vagifem and then I got a yeast infection. I know they are not related because I spoke to the pharmacist. I took a Diflucan 150mg. It went away so I thought. Had ...
Posted 20 Nov 2012 • 1 answer